My neuro changed my medication from 4x modapar 125mg and 4x modapar 62.5mg and 2 modapar LP at night.
to stalevo 150 4x a day and 1 sinemet LP 50mg at night
I was dx 4 years ago, I am 71.
The stalevo gave me stomache cramps.
I am now back on modapar again : But a little more.
I feel very weak in my legs since.
Has anyone had a similar experience ?
I too did not get on well with Stalevo. It was added to the Sinemet, Sinemet 1/2 CR, Azilect and Ropinerole that I was already taking. It seemed to increase the dystonia (painful toe curling) and introduce onset of dyskinesia (involuntary, disconcerting jerking of muscles). The Stalevo was gradually reduced and Sinemet gradually increased.
No doubt you will have read many times that our reaction to pd medication is very individual, so it is often a matter of trial and error to find the doseage and combination that suits us. And with the progression of pd , this may well need to be adjusted